MathSciNet Relay Station
MathSciNet bibliographic data
MR1002853 58F15 (22A99 54H20)
Aoki, N.; Moriyasu, K. Expansive homeomorphisms of solenoidal groups. Hokkaido Math. J. 18 (1989), no. 2, 301–319.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement